International Association for Cryptologic Research

International Association
for Cryptologic Research

CryptoDB

Paper: Information-Theoretic Bounds for Authentication Codes and Block Designs

Authors:
Dingyi Pei
Download:
DOI: 10.1007/BF00191354
Search ePrint
Search Google
BibTeX
@article{jofc-1995-14073,
  title={Information-Theoretic Bounds for Authentication Codes and Block Designs},
  journal={J. Cryptology},
  volume={8},
  pages={177-188},
  doi={10.1007/BF00191354},
  author={Dingyi Pei},
  year=1995
}